Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    17
  • comments
    108
  • views
    15972

Entries in this blog

 

I'm All Done!

Can't believe it's over, but I'm finished with Accutane! I took my last pill last Tuesday (March 19th). So I did a total of 6 months on Claravis. 40 mg for months 1 & 2, 60 mg months 3, 4, and 5. and 80 mg on month 6. I knew at my last derm appt that my course was over, but I kind of hoped there might be a 7th month. (only because I was terrified to stop taking this drug) When I first started Accutane, my derm told me that I wouldn't need to use any "maintenance creams" once my course

whatthekell

whatthekell

03/27/13

Last Reply:
06/20/13

 

Day..? Month 6!

I lost count of the days. I could check my last bog and count but I don't want to. I just started my 6th month on Monday. Those of you who have been following me know that I was supposed to be finished at month 5. Although, my derm did say "hopefully 5 months will do it". Well like I said in my last post, I do still get a small breakout before/after my period. Annoying. I have my period now and only got 1 so far! so we will see. He also upped my dose to 80mg instead of 60. I started at 40 for 2

whatthekell

whatthekell

02/21/13

Last Reply:
03/18/13

 

About To Start 5Th Month

Hey everybody, Sorry I haven't updated in a while. Was super busy over the holidays and haven't spent much time on here. I do check in almost daily but I haven't seen any notifications so I figured nobody missed me lol. Anywho. I got my blood work done today. My derm appt is on Monday and I will be starting my 5th month on Claravis. Can't believe I'm at the end!! I have to say I am extremely thankful to Accutane for saving my life. I don't say this lightly. Accutane gave me my l

whatthekell

whatthekell

01/10/13

Last Reply:
02/12/13

 

Day 95

It's been a while since I posted. Not much has been happening to blog about. Things are still going good! I am still getting pimples. Can't wait for that to stop. I just started my 4th month staying on 60mg/day. I've noticed when I wake up or when I am sitting with my feet up for a while, my achilles tendons are soo stiff and hurt like hell to walk on! it's almost like my ankles are screwed so they can't move. haha. it's kind of funny how i limp around until they loosen up. Sometimes

whatthekell

whatthekell

12/14/12

 

Day 79

hey guys I haven't updated in 2 weeks because there wasn't a whole lot to report. I'm halfway through my third month now. Remember how my right side was always bad and my left was always good? pshh. well flip them around now. =( Just when I thought I was finally seeing the light, my left side breaks out. 6 on my left cheek over the course of one week. one on the left side of my chin, and one on my upper lip, that prolly wouldn't even be noticeable if I hadn't picked it...but made that

whatthekell

whatthekell

11/29/12

Last Reply:
12/01/12

 

Day 66

Hey! So Monday I went to the derm for the start of my 3rd month! Time is really flying He upped my dose to 60mg where I will stay. Oh, and guess how much that cost? ........ $758.20 Fuck! So far I don't see any difference in the way I feel. Someone told me I'm going to feel lazier. Not looking forward to that! My back pain has calmed down a lot. I think I mentioned in the last blog that I got a new bed. It's pretty amazing. An Icomfort memory foam with infused cooling

whatthekell

whatthekell

11/15/12

Last Reply:
11/19/12

 

Day 58

hey everyone not a whole lot to update this week, so this will be short. i do have a new side effect i got probably friday? i have a rash all over both arms and the tops of my hands. i've never had eczema before, but i'm assuming this is what this is? it doesn't hurt or itch, it's just red and gross looking and you can feel it when you rub your hands over it. i've been putting hydro-cortisone on it at night. during the day i can't do anything about it because i wash my arms & hand

whatthekell

whatthekell

11/07/12

Last Reply:
11/16/12

 

Day 51...claravis

halfway through month 2! time is really flying. my next derm appt is nov 12th. i have a feeling my dose will be increased to 60mg. should i be worried? does your skin freak out when the dose goes up? i hope not =( once again i got lots of compliments from my family this weekend. it made me feel really good. but like always it jinxes me and i break out! ah! so i have a few on my chin today and one on the apple of my cheek. wah. i took pics today and comparing them to last week's, t

whatthekell

whatthekell

10/31/12

Last Reply:
10/31/12

 

Day 44

so month 2 has been eventful! meaning, i broke out a few times. last weekend for whatever reason, i went on a picking spree. hadn't done that in so long that i felt so ashamed. luckily i had the weekend to let it calm down. everything dried up and peeled off. we had dinner at a friend's on sunday and i remember sitting at the table under the bright lights wondering if my face was peeling off because we were eating cheeseburgers and you know you have to open your mouth wide for that..and the wa

whatthekell

whatthekell

10/24/12

Last Reply:
10/26/12

 

Day 37 Claravis

hey everybody so last thurs i had my derm appt for the start of my second month. my derm was out that day so i saw his assistant. which sucked because i wanted to see him after completing my first month, and because i was still charged $116 for the doctor's visit, even though i didn't even see him! bullshit! but his assistant was nice. my dose wasn't increased because he wasn't there...so next month i will prolly be bumped to 60 mg. so i will continue on 40 mg for now. i also switche

whatthekell

whatthekell

10/17/12

Last Reply:
10/21/12

 

Day 30 Update

so tomorrow will be one month down! can't believe it. i have a derm appt at 10:45. my derm is out tomorrow, so i have to see his PA or whoever. kind of wish i could see the real doc but i can't do anything about that. wondering if my dose will be upped yet. my first month on accutane was pretty eventuful, so i'm hoping my second month is a bit easier, meaning less breakouts. but time will tell. comparing my pics from today to last wednesday... i think it looks a little better, though m

whatthekell

whatthekell

10/10/12

Last Reply:
10/14/12

 

Day 23 Pics!

sorry i didn't post these yesterday with my blog. from now on i will blog and post pics on wednesdays together =P

whatthekell

whatthekell

10/04/12

Last Reply:
10/09/12

 

Week 4

so today is the start of week 4. I just took some pics, I will upload them later. It seemed like I broke out a lot the past week. I'll let you guys be the judge when you see the pics. hoping this purging process ends soon, or at least reduces. The good thing about the purging is that they heal really quick. No new side effects to report. Lips are still dry but they seem better today. I'm honestly not as in love with Aquaphor as everyone else seems to be. It is good, but could be better

whatthekell

whatthekell

10/03/12

Last Reply:
10/04/12

 

Day 15

so today is the start of my third week. it seems like some days my skin looks like it's really lookin good and i get my hopes up. and then the next day it's all bumpy. so that's a little frustrating. so i'm not going to get my hopes up like that so i'm not let down. thinking back to this summer though, my face was a lot worse. so i am happy that i am making progress. today i woke up and had to pop about 6 whitheads. 5 of them were actually just ones from last night that apparently we

whatthekell

whatthekell

09/25/12

Last Reply:
09/26/12

 

Accutane Day 7

ok here is my 1 week picture update! last time i took a frontal pic and it didn't really show what was going on. so i took 2 side shots today. side effects: very tired. body is really sore. headaches. luckily i have a massage chair. that helps a lot with the back pain =) i find with the headaches, i'm dehydrated. so the more water i drink, the less headaches i get. i realized that taking accutane in the morning with coffee only is a bad idea. so now i get up and chug water. i d

whatthekell

whatthekell

09/18/12

Last Reply:
09/19/12

 

Day 1 On Amnesteem

So the day has finally come! I was prescribed Clavaris, but my pharmacy didn't have that. So I'll be using Amnesteem instead. 20 mg twice a day. I'll be posting pictures with my log so everybody can see what I'm talking about. Here's what I look like now...

whatthekell

whatthekell

09/12/12

Last Reply:
11/13/12

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×